Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

PBW-bases of coideal subalgebras and a freeness theorem


Author: V. K. Kharchenko
Journal: Trans. Amer. Math. Soc. 360 (2008), 5121-5143
MSC (2000): Primary 16W30, 16W35; Secondary 17B37.
Published electronically: April 10, 2008
MathSciNet review: 2415067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be a character Hopf algebra. Every right coideal subalgebra U that contains the coradical has a PBW-basis which can be extended up to a PBW-basis of $ H.$ If additionally U is a bosonization of an invariant with respect to the left adjoint action subalgebra, then $ H$ is a free left (and right) U-module with a free PBW-basis over U. These results remain valid if $ H$ is a braided Hopf algebra generated by a categorically ordered subset of primitive elements. If the ground field is algebraically closed, the results are still true provided that $ H$ is a pointed Hopf algebra with commutative coradical and is generated over the coradical by a direct sum of finite-dimensional Yetter-Drinfeld submodules of skew primitive elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16W30, 16W35, 17B37.

Retrieve articles in all journals with MSC (2000): 16W30, 16W35, 17B37.


Additional Information

V. K. Kharchenko
Affiliation: FES-Cuautitlan, Universidad Nacional Autónoma de México, Centro de Investigaciones Teóricas, Primero de Mayo s/n, Campo 1, CIT, Cuautitlan Izcalli, Edstado de México, 54768, Mexico
Email: vlad@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04483-8
PII: S 0002-9947(08)04483-8
Keywords: Hopf algebra, coideal subalgebra, PBW-basis.
Received by editor(s): February 8, 2006
Published electronically: April 10, 2008
Additional Notes: The author was supported by PAPIIT IN 108306-3, UNAM, México.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.